Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Noticed elevated GPT levels in the blood. Blood and liver tests done. On mini pill to normalize GPT level. Cause and the best cure?

HI I AM 28 YR OLD I HAD DONE SOME REGULAR BLOOD TEST AND FOUND MY GPT LEVEL WAS 39 (ACC TO LAB IT SHOULD BE LESS THAN 33) SO I AM BIT WORRIED IS THERE ANYTHING TO BE WORRIED ABOUT? OTHER LIVER TEST ARE NORMAL, ALSO I TAKE MINI PILL CAN THAT EFFECT THE GPT LEVEL . PLEASE LET ME KNOW WHAT IS THE CAUSES OF THESE ELEVATED GPT LEVEL. WAITING FOR THE REPLY
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
hi

mild increase in the liver enzymes is usually not indicative of the liver damage especially if only one enzyme is raised.

oral contraceptive pills can cause transient increase in the liver enzymes .

please recheck the levels in 6-8 weeks if it is increasing , you may need to go for further investigations to rule out liver damage.

Thanks.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor